Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some criteria of univalence


Author: Zeev Nehari
Journal: Proc. Amer. Math. Soc. 5 (1954), 700-704
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064145-2
MathSciNet review: 0064145
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Hartman and A. Wintner, On an oscillation criterion of Liapounoff, Amer. J. Math. vol. 73 (1951) pp. 885-890. MR 0045897 (13:652e)
  • [2] E. Hille, Remarks on a paper by Zeev Nehari, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 552-553. MR 0030000 (10:697a)
  • [3] Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 545-551. MR 0029999 (10:696e)
  • [4] V. V. Pokornyi, On some sufficient conditions for univalence, Doklady Akademii Nauk SSSR (N.S.) vol. 79 (1951) pp. 743-746. MR 0043207 (13:222f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064145-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society